# SDR HNAA2019102800324

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 46,705 hours, 42,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  643     33-50  0015130  25OCT19  SBY  CLOSE
      EMERGENCY EXIT SIGN ABOVE F/A SEAT DOES NOT ILLUMINA
      TE
                                          33384    00 BAD
FACT  25OCT19  12:08  SBY
            TROUBLESHOT IAW FIM TASK 33-50-00-810-804A FOUND INV
            ERTER INOP R&R INVERTER #100 IAW AMM 33-50-11.
